# SDR DALA12003463130

- Difficulty date: July 3, 2012
- Submitted: July 13, 2012
- Operation: Air carrier
- Aircraft: N330NB
- Make and model: Airbus A319-114
- Aircraft serial: 1549
- Aircraft time: 25,094 hours, 13,022 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D5347219020300
- Condition: Corroded
- Location: Aft Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND AFT UTILITY AREA FLOOR SUPPORT AT FR65 RT -Y765 UPPER SURFACE HARD POINT HOLE HAS CORROSION.  BLENDED AREA IAW SRM 51-74-00, CHECK LIMITS ORIG.  REPLACED WITH NEW FLOOR SUPPORT IAW SRM 51-42-11.
